MathSciNet Relay Station
MathSciNet bibliographic data
MR921128 92A15
Kulenović, M. R. S.; Ladas, G. Linearized oscillations in population dynamics. Bull. Math. Biol. 49 (1987), no. 5, 615–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement